Ask a doctor

Hair Restoration. Is Accutane Responsible For My Hair Loss?

i would like to know if accutane is responsible for my hairline having two "peaks" just off my forehead that most men have. i noticed when i was a kid before taking it i had a straight-ish hairline. can a hair transplant give me my hair line back?. and is it cheaper to do that area alone?

Doctor Answers (1)

Accutane and Hair Loss

+1

Thank you for your question. Accutane usually isn't associated with hair loss and more with drying of the skin. It is possible that you may just be experiencing male pattern hair loss that is most likely due to genetics vs. the medication. You should be evaluated by a board certified dermatologist to see what type of alopecia (hair loss) you do have and what various treatment options can be used.  I hope this helps.

Bay Area Dermatologist
4.5 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...